# SDR SWAA2020020541008

- Difficulty date: January 15, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: SHIELD
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FORWARD SHIELD HAD CORROSION BETWEEN BS. 767 TO BS. 787, STR. 25R. / R&R SHIELD IAW SRM AND DWG.
